# SDR UIEA2025052100652

- Difficulty date: May 21, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N664GT
- Make and model: Boeing 767-31B
- Aircraft serial: 26259
- Aircraft time: 112,699 hours, 18,085 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bracket
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE PYLON I/B DOOR OPEN ROD DAMAGE & BRACKET CRACKED.( LOCATED, DRILLED, AND INSTALLED NEW HOLD OPEN ROD SUPPORT BRACKET IAW B767 SRM 51-40-02 & 51-40-05. INSTALLED NEW HOLD OPEN ROD IAW B767 SRM 51-40-02. NO FURTHER DEFECTS NOTED. )
